Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 117, NWS Paducah, KY

April 30, 2017Fulton County, Hickman County, Kentucky; Mississippi County, New Madrid County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Apr 30, 2017, 2:41 AM CDT for Fulton County, Hickman County, Kentucky; Mississippi County, New Madrid County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2017, 2:41 AM CDT (07:41 UTC)
Expired
Apr 30, 2017, 3:15 AM CDT
In force
34 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, KY, Hickman County, KY, Mississippi County, MO, New Madrid County, MO

The radar

The Paducah radar (KPAH), 64 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 1:10 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 7.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
1.2
Supercell composite
11.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 7:00 PM CDT, 7 hours 41 minutes earlier.

Area forecast discussion, Apr 29, 7:00 PM CDT, 7 hours 41 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
700 PM CDT Sat Apr 29 2017

.UPDATE...
Issued at 700 PM CDT Sat Apr 29 2017

Updated aviation discussion.

&&

.SHORT TERM...(Tonight through Monday night)
Issued at 349 PM CDT Sat Apr 29 2017

Plenty of deep moist convection was occurring across central MO
this afternoon in the form of an MCS, while the PAH forecast area
was in the warm sector south of a retreating warm front, with low
level moisture advection continuing.

In the highly amplified pattern aloft, mid level heights over us
temporarily rose this afternoon in advance of a large area of low
pressure digging through NM. While most of the region is expected
to remain dry through about 600 p.m., much of southeastern MO and
parts of southwestern IL will probably experience numerous showers
and tstms by late afternoon and into the evening. Winds aloft
suggest the possibility of some tstms becoming severe, with
wind/hail the main severe hazards. This initial surge may abate by
midnight, however, models indicate that generally, southeastern
MO/southern IL will remain under the gun for shower and tstm
activity. The exact evolution of this activity remains somewhat
uncertain in the model solutions, though the NAM has done quite
well lately with pcpn fields.

As the aforementioned low deepens and heads toward the Great Lakes
during the day Sunday, the best focus for lift of moisture will
come right across the PAH forecast area, resulting in a very wet
day, with possible severe weather once again. The atmosphere will
begin to stabilize behind the sfc wind shift/dropping mid level
heights Sunday night as the pcpn ends in showers from west to
east. Noticeably cooler temps will prevail behind this system,
but not drastically so. Expect wraparound cloudiness Monday,
especially for the northern two-thirds of the region.

.LONG TERM...(Tuesday through Saturday)
Issued at 349 PM CDT Sat Apr 29 2017

Models show low pressure moving from Iowa into the Great Lakes
region on Monday into Monday evening, taking any lingering moisture
northward.  Weak high pressure will briefly give us dry conditions
Monday into Tuesday.

Models indicate a warm front lifting north toward our region late
Tuesday into Tuesday night.  The ECMWF and GFS take the warm front
into our far southeast counties midday Wednesday.  Based on the
these solutions, showers will quickly spread across the area Tuesday
night, with chances continuing into Thursday.  Model show a little
instability making it into our extreme southern counties during the
day Wednesday, and included some slight chances for thunderstorms in
these location.   The low associated with the front will push east
of our area on Thursday, so we should see precipitation tapering off
from west to east Thursday night.

A weak upper level disturbance may produce a few showers on Friday,
so included just some slight chances.  Temperatures through the work
week will be below seasonal normals, with the warmest day being
Tuesday when highs will reach the upper 60s to lower 70s.

&&

.AVIATION...
Issued at 700 PM CDT Sat Apr 29 2017

Southerly winds will continue this evening, increasing overnight and
Sunday, eventually gusting into the upper 20s kts. This evening and
overnight, in southeastern MO/southern IL, shower and tstm chances
are higher than in southwestern IN/western KY because of an existing
mesoscale convective system moving eastward. At this time, it
appears more convective activity will spread eastward during the day
Sunday, but there continues to be some uncertainty as to exactly how
this activity will evolve. Shower and tstm activity may result in
sporadic MVFR cigs overnight, but MVFR cigs should be common Sunday.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through late Sunday night for ILZ075>078-
     080>094.

MO...Flash Flood Watch through late Sunday night for MOZ076-086-087-
     100-107>112-114.

IN...Flash Flood Watch through late Sunday night for INZ081-082-
     085>088.

KY...Flash Flood Watch through late Sunday night for KYZ001>005-014-
     018-019.

&&

SHORT TERM...DB
LONG TERM...RS
AVIATION...DB
Hazardous weather outlook, Apr 29, 4:29 AM CDT, 22 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
429 AM CDT Sat Apr 29 2017

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-301000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
429 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

A Flash Flood Watch remains in effect for parts of Southern
Illinois, Southeast Missouri, Southwest Indiana, and West Kentucky.

It is strongly recommended that residents and travelers in the
flash flood watch area stay away from flooded roadways and low
lying areas. Flooding conditions are expected to worsen in these
areas over the weekend. Refer to the Watch product for additional
details.

Scattered severe thunderstorms will still be possible during the
pre-dawn this Saturday, then again late Saturday night. Large
hail and damaging wind gusts are expected to be the main severe
weather hazards. Isolated tornadoes cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Flash Flood Watch will remain in effect until Sunday evening.
Refer to the Watch product for additional details.

Another round of strong to severe thunderstorms will be
also possible Sunday afternoon and evening. Large hail and
damaging wind gusts are again expected to be the main severe
weather hazards. Isolated tornadoes cannot be ruled out.

There is a chance of thunderstorms again Wednesday. Any storms
that develop are not expected to be severe at this time, but
additional heavy rains could cause flooding issues, or impede
recovery from any flooding that has already occurred over this
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required again Saturday night
and then again Sunday afternoon and evening across parts of the
outlook area.

Reports of severe weather, as well as heavy rainfall amounts in
excess of an inch, are encouraged along with any reports of
flooding. Please ensure that these reports are relayed to the
National Weather Service in Paducah Kentucky.

Smith

In the hours before

Special weather statement, Apr 29, 9:02 PM CDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Paducah KY
902 PM CDT SAT APR 29 2017

KYZ001-MOZ110-112-114-300245-
Fulton KY-Stoddard MO-New Madrid MO-Mississippi MO-
902 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FULTON...SOUTHWESTERN
MISSISSIPPI...NEW MADRID AND SOUTHEASTERN STODDARD COUNTIES UNTIL 945
PM CDT...

At 901 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Piggott to Deering to near Heloise.
Movement was northeast at 60 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Sikeston, Dexter, Portageville, New Madrid, Hickman, Bernie,
Bloomfield, Lilbourn, Clarkton, Gideon, Morehouse, Parma, Matthews,
Marston, Essex, Howardville, Risco, Canalou, Farrenburg and Baker.

LAT...LON 3634 8954 3640 8959 3643 8972 3639 8975
      3639 8997 3663 8996 3663 9009 3700 8988
      3694 8977 3686 8969 3687 8952 3658 8928
      3657 8923 3660 8920 3653 8913 3650 8915
      3650 8942 3646 8946 3650 8949 3650 8953
TIME...MOT...LOC 0201Z 202DEG 58KT 3637 9014 3621 8987 3598 8963
Local storm report, Apr 29, 11:53 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
1153 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             WADESVILLE              38.10N 87.79W
04/28/2017  M1.00 INCH       POSEY              IN   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED. LOCAL POWER OUTAGES.

0807 PM     TSTM WND DMG     MACKEY                  38.25N 87.39W
04/28/2017                   GIBSON             IN   BROADCAST MEDIA

            BASEBALL FIELD BUILDINGS/FACILITIES DAMAGED/DESTROYED.

0954 PM     HAIL             CAPE GIRARDEAU          37.31N 89.55W
04/28/2017  M0.75 INCH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED.

1015 PM     HAIL             CARBONDALE              37.72N 89.22W
04/28/2017  M1.00 INCH       JACKSON            IL   TRAINED SPOTTER

1050 PM     HAIL             GRASSY                  37.25N 90.14W
04/28/2017  M1.75 INCH       BOLLINGER          MO   BROADCAST MEDIA

            LATE REPORT...GOLF BALL SIZE HAIL REPORTED VIA MEDIA.

1050 PM     HAIL             GRASSY                  37.25N 90.14W
04/28/2017  M2.00 INCH       BOLLINGER          MO   BROADCAST MEDIA

            LATE REPORT...HAIL THE SIZE OF HEN EGGS REPORT VIA MEDIA.

1152 PM     FLASH FLOOD      HARRISBURG              37.74N 88.55W
04/28/2017                   SALINE             IL   BROADCAST MEDIA

            FLASH FLOODING ON WEST CHURCH ST.

1154 PM     HAIL             6 W EVANSVILLE          37.98N 87.65W
04/28/2017  M0.75 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED.

1203 AM     HAIL             EVANSVILLE              37.98N 87.54W
04/29/2017  M0.75 INCH       VANDERBURGH        IN   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED.

1207 AM     HAIL             CARRIER MILLS           37.69N 88.63W
04/29/2017  M0.75 INCH       SALINE             IL   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED.

1223 AM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
04/29/2017                   VANDERBURGH        IN   TRAINED SPOTTER

            FLASH FLOODING ALONG GREEN RIVER ROAD SOUTH OF VOGEL
            ROAD. ONE VEHICLE STALLED IN WATER.

1228 AM     FLASH FLOOD      HARRISBURG              37.74N 88.55W
04/29/2017                   SALINE             IL   BROADCAST MEDIA

            CAPITAL STREET IMPASSABLE. WIDESPREAD STREET FLOODING
            REPORTED.

1247 AM     FLASH FLOOD      SHAWNEETOWN             37.71N 88.17W
04/29/2017                   GALLATIN           IL   TRAINED SPOTTER

            NUMEROUS LOCATIONS ALONG HIGHWAY 13 EXPERIENCING FLASH
            FLOOD CONDITIONS AND NEARLY IMPASSABLE.

0100 AM     HEAVY RAIN       EVANSVILLE              37.98N 87.54W
04/29/2017  M2.77 INCH       VANDERBURGH        IN   ASOS

            5-HOUR RAINFALL ACCUMULATION.

0110 AM     FLASH FLOOD      1 NW EVANSVILLE         37.99N 87.56W
04/29/2017                   VANDERBURGH        IN   PUBLIC

            MILL CREEK AREA ON NORTHWEST SIDE OF EVANSVILLE...VEHICLE
            STUCK IN HIGH WATER

0124 AM     HEAVY RAIN       RIDGWAY                 37.80N 88.26W
04/29/2017  E3.50 INCH       GALLATIN           IL   TRAINED SPOTTER

0212 AM     FLASH FLOOD      HARRISBURG              37.74N 88.55W
04/29/2017                   SALINE             IL   BROADCAST MEDIA

            NEARLY 10 SQUARE BLOCKS IMPASSABLE. REPORT RELAYED
            THROUGH MEDIA.

0242 AM     FLASH FLOOD      HENDERSON               37.84N 87.58W
04/29/2017                   HENDERSON          KY   STORM CHASER

            7 INCHES OF FLOWING WATER ACROSS GREEN STREET. LOWER
            PROFILE VEHICLES STRUGGLING TO PASS.

0324 AM     HAIL             MCCUTCHANVILLE          38.06N 87.52W
04/29/2017  E2.00 INCH       VANDERBURGH        IN   PUBLIC

            HAIL SIZE ESTIMATED FROM PHOTO

0324 AM     HAIL             EVANSVILLE              37.98N 87.54W
04/29/2017  M1.00 INCH       VANDERBURGH        IN   FIRE DEPT/RESCUE

            ON HIGHWAY 41 NORTH OF THE AIRPORT.

0335 AM     HAIL             MCCUTCHANVILLE          38.06N 87.52W
04/29/2017  M1.25 INCH       VANDERBURGH        IN   BROADCAST MEDIA

0500 AM     FLASH FLOOD      1 N ENFIELD             38.12N 88.34W
04/29/2017                   WHITE              IL   TRAINED SPOTTER

            A SECTION OF HIGHWAY 45 WILL BE CLOSED DUE TO HIGH WATER
            OVER THE ROADWAY.

0504 AM     FLASH FLOOD      CARBONDALE              37.72N 89.22W
04/29/2017                   JACKSON            IL   BROADCAST MEDIA

            THE EAST BOUND LANE OF ROUTE 13 IS CLOSED AT WALL STREET
            DUE TO HIGH WATER.

0510 AM     FLASH FLOOD      CARMI                   38.09N 88.17W
04/29/2017                   WHITE              IL   LAW ENFORCEMENT

            STEWART STREET IN THE CITY OF CARMI WILL BE CLOSED DUE TO
            HIGH WATER. SEVERAL OTHER STREETS WILL HAVE SIGNS PUT UP
            AS WATER RUNS OVER THE ROAD.

0540 AM     FLASH FLOOD      CROSSVILLE              38.16N 88.06W
04/29/2017                   WHITE              IL   TRAINED SPOTTER

            A CREEK THAT IS OUT OF ITS BANKS IS FLOWING OVER THE
            ROADWAY.

0541 AM     FLASH FLOOD      HERRIN                  37.80N 89.03W
04/29/2017                   WILLIAMSON         IL   TRAINED SPOTTER

            NUMEROUS ROADS ON NW SIDE OF HERRIN COMPLETELY FLOODED
            AND IMPASSABLE. WATER RESCUES HAVE BEEN EXECUTED IN TOWN.

0545 AM     HEAVY RAIN       TENNYSON                38.08N 87.12W
04/29/2017  E2.61 INCH       WARRICK            IN   TRAINED SPOTTER

            THIS STORM TOTAL STARTED FRIDAY EVENING. 2.10 INCHES OF
            THAT HAS FALLEN SINCE MIDNIGHT.

0630 AM     HEAVY RAIN       6 W EVANSVILLE          37.98N 87.65W
04/29/2017  M4.25 INCH       VANDERBURGH        IN   TRAINED SPOTTER

0640 AM     HEAVY RAIN       3 NNE STENDAL           38.33N 87.11W
04/29/2017  E4.50 INCH       PIKE               IN   TRAINED SPOTTER

0645 AM     FLASH FLOOD      6 W HOLLAND             38.25N 87.15W
04/29/2017                   PIKE               IN   TRAINED SPOTTER

            7.93 INCHES OF RAIN IN 11 HOURS. EVERY POND AND CREEK ON
            HIS PROPERTY IS SO FILLED IT HAS BECOME ONE LARGE LAKE.
            WATER IS POURING OFF HILLY FARM FILLED MAKING DRIVING ON
            SOME COUNTY ROADS IMPOSSIBLE.

0700 AM     HEAVY RAIN       MOUNT VERNON            37.94N 87.90W
04/29/2017  M5.20 INCH       POSEY              IN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 SW MOUNT VERNON       38.27N 88.98W
04/29/2017  M3.00 INCH       JEFFERSON          IL   TRAINED SPOTTER

0700 AM     HEAVY RAIN       2 NW PERRYVILLE         37.75N 89.90W
04/29/2017  M4.59 INCH       PERRY              MO   CO-OP OBSERVER

0700 AM     HEAVY RAIN       EVANSVILLE              37.98N 87.54W
04/29/2017  M4.37 INCH       VANDERBURGH        IN   ASOS

            REPORT FROM EVANSVILLE INDIANA AIRPORT ASOS DURING LAST
            24 HOURS.

0700 AM     HEAVY RAIN       PLUMFIELD               37.89N 89.01W
04/29/2017  M4.10 INCH       FRANKLIN           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       CARBONDALE              37.72N 89.22W
04/29/2017  M3.20 INCH       JACKSON            IL   ASOS

0725 AM     HEAVY RAIN       POSEYVILLE              38.17N 87.78W
04/29/2017  M7.10 INCH       POSEY              IN   TRAINED SPOTTER

            RAINFALL AMOUNT FOR THE PAST 12 HOURS. STILL RAINING.

0725 AM     FLASH FLOOD      13 SW MARION            37.60N 89.11W
04/29/2017                   WILLIAMSON         IL   EMERGENCY MNGR

            CLOSING ROAD TO THE DEVILS KITCHEN SPILLWAY. ALSO, IN THE
            CITY OF MARION AND HERRIN, THERE ARE NUMEROUS ROADS WITH
            WATER OVER THE ROADWAY.

0732 AM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
04/29/2017                   VANDERBURGH        IN   TRAINED SPOTTER

            SEVERAL LOCATIONS ON NORTH ST. JOSEPH ROAD FROM DARMSTADT
            TO THE NORTHERN EVANSVILLE CITY LIMITS IS UNDER WATER,
            WITH SEVERAL INTERSECTIONS UNDER WATER AS WELL. WATER IN
            HOME AT THE INTERSECTION OF ST. JOSEPH ROAD AND MILL
            ROAD.

0745 AM     HEAVY RAIN       FORT BRANCH             38.25N 87.57W
04/29/2017  M5.50 INCH       GIBSON             IN   BROADCAST MEDIA

0756 AM     FLASH FLOOD      SAVAH                   38.02N 87.98W
04/29/2017                   POSEY              IN   TRAINED SPOTTER

            NUMEROUS ROADS UNDERWATER. ESTIMATED RAINFALL
            APPROXIMATELY 6 INCHES.

0800 AM     HEAVY RAIN       STENDAL                 38.29N 87.13W
04/29/2017  M8.32 INCH       PIKE               IN   TRAINED SPOTTER

0800 AM     FLASH FLOOD      STENDAL                 38.29N 87.13W
04/29/2017                   PIKE               IN   TRAINED SPOTTER

            STATE HIGHWAY 61 CLOSED BETWEEN STATE ROUTE 64 AND
            SPURGEON. NUMEROUS COUNTY ROADS ARE IMPASSABLE.

0814 AM     FLASH FLOOD      MARION                  37.73N 88.94W
04/29/2017                   WILLIAMSON         IL   TRAINED SPOTTER

            INTERSECTION OF GOODALL AND JOHNSON STREET UNDER 1/2 FOOT
            OF WATER. MAIN CREEK GOING THROUGH TOWN IS NEARING
            BANKFUL.

0830 AM     HEAVY RAIN       TENNYSON                38.08N 87.12W
04/29/2017  M4.33 INCH       WARRICK            IN   TRAINED SPOTTER

            THIS IS AN UPDATED STORM TOTAL SINCE FRIDAY EVENING.

0840 AM     HEAVY RAIN       RIDGWAY                 37.80N 88.26W
04/29/2017  M5.36 INCH       GALLATIN           IL   TRAINED SPOTTER

            TOTAL SINCE FRIDAY MORNING.

0900 AM     FLOOD            2 NE CARMI              38.11N 88.15W
04/29/2017                   WHITE              IL   TRAINED SPOTTER

            ROUTE 1 IS FLOODED BETWEEN CARMI AND CROSSVILLE IL.

0903 AM     HEAVY RAIN       1 N GOREVILLE           37.57N 88.97W
04/29/2017  M5.00 INCH       JOHNSON            IL   TRAINED SPOTTER

0903 AM     FLOOD            BENTON                  38.01N 88.92W
04/29/2017                   FRANKLIN           IL   TRAINED SPOTTER

            FLOODING FROM GARDNER STREET NORTH TO BAILEY LANE. HOMES
            ON FRISCO AND RUTH STREETS WITH WATER STARTING TO COME
            INTO BOTTOM OF DOORS.

0915 AM     HEAVY RAIN       1 E ELDORADO            37.81N 88.42W
04/29/2017  M5.25 INCH       SALINE             IL   TRAINED SPOTTER

0915 AM     HEAVY RAIN       CAPE GIRARDEAU          37.31N 89.55W
04/29/2017  M2.74 INCH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

0920 AM     FLOOD            MCBRIDE                 37.83N 89.84W
04/29/2017                   PERRY              MO   EMERGENCY MNGR

            HIGHWAY 51 CLOSED AT MCBRIDE HILL DUE TO A MUDSLIDE.
            PORTIONS OF STATE HIGHWAYS A, C, E, AND M ALSO CLOSED
            ACROSS THE SOUTHERN ANDS EASTERN PARTS OF PERRY COUNTY

0930 AM     HEAVY RAIN       MOUNT CARMEL            38.42N 87.77W
04/29/2017  M3.45 INCH       WABASH             IL   TRAINED SPOTTER

0945 AM     HEAVY RAIN       1 N GOREVILLE           37.57N 88.97W
04/29/2017  M5.00 INCH       JOHNSON            IL   TRAINED SPOTTER

0948 AM     HEAVY RAIN       6 W EVANSVILLE          37.98N 87.65W
04/29/2017  E5.87 INCH       VANDERBURGH        IN   TRAINED SPOTTER

1001 AM     FLOOD            BOONVILLE               38.05N 87.27W
04/29/2017                   WARRICK            IN   BROADCAST MEDIA

            NEW HARMONY ROAD AND GREEN RIVER ROAD FLOODED.

1012 AM     HEAVY RAIN       OWENSVILLE              38.27N 87.69W
04/29/2017  M7.95 INCH       GIBSON             IN   TRAINED SPOTTER

1019 AM     FLOOD            MAKANDA                 37.62N 89.24W
04/29/2017                   JACKSON            IL   BROADCAST MEDIA

            THE CITY PARK IS UNDERWATER. CN RAILWAY HAS WATER OVER
            INTERSECTING ROADWAY.

1025 AM     HEAVY RAIN       CARMI                   38.09N 88.17W
04/29/2017  M5.35 INCH       WHITE              IL   TRAINED SPOTTER

1040 AM     HEAVY RAIN       5 E MOUNT VERNON        38.32N 88.82W
04/29/2017  M2.24 INCH       JEFFERSON          IL   PUBLIC

1045 AM     HEAVY RAIN       5 SW MOUNT VERNON       38.27N 88.98W
04/29/2017  M3.00 INCH       JEFFERSON          IL   TRAINED SPOTTER

            OVERNIGHT RAINFALL TOTAL.

1054 AM     HEAVY RAIN       CARTERVILLE             37.76N 89.08W
04/29/2017  M7.34 INCH       WILLIAMSON         IL   BROADCAST MEDIA

            7.34 INCHES SINCE BEGAN FRIDAY AFTERNOON. 5.82 INCHES
            SINCE MIDNIGHT.

1055 AM     FLOOD            JOHNSTON CITY           37.82N 88.93W
04/29/2017                   WILLIAMSON         IL   TRAINED SPOTTER

            WATER WAS REPORTED 4 FEET DEEP AT BROADWAY AND NEWTON ST.
            IN JOHNSTON CITY.WATER RESCUES WERE TAKING PLACE.

1140 AM     FLOOD            CARBONDALE              37.72N 89.22W
04/29/2017                   JACKSON            IL   TRAINED SPOTTER

            FLOODED ROADS - EAST WALNUT AND ZEIGLER ROAD, WALL AND
            GRAND STREETS.

1145 AM     HEAVY RAIN       1 W NEWBURGH            37.95N 87.42W
04/29/2017  M1.61 INCH       WARRICK            IN   TRAINED SPOTTER

            LAST 6 HOURS ONLY.

1200 PM     HEAVY RAIN       1 S MULKEYTOWN          37.96N 89.11W
04/29/2017  M2.38 INCH       FRANKLIN           IL   TRAINED SPOTTER

            SINCE MIDNIGHT.

&&
LSR SUMMARY FROM EVENING OF APRIL 28 THROUGH MORNING ON APRIL 29.

SP
Local storm report, Apr 30, 12:58 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1258 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HEAVY RAIN       7 NW POPLAR BLUFF       36.84N 90.50W
04/30/2017  M3.33 INCH       BUTLER             MO   TRAINED SPOTTER

            RAINFALL TOTAL IN PAST 5 HOURS. 0.57 INCHES IN LAST 50
            MINUTES.

&&

SP
Special weather statement, Apr 30, 2:28 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Paducah KY
228 AM CDT SUN APR 30 2017

KYZ001-MOZ086-087-100-110>112-114-300815-
Fulton KY-Stoddard MO-Wayne MO-Bollinger MO-Cape Girardeau MO-
New Madrid MO-Scott MO-Mississippi MO-
228 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FULTON...BOLLINGER...
SOUTHWESTERN MISSISSIPPI...SCOTT...NEW MADRID...EASTERN WAYNE...
WESTERN CAPE GIRARDEAU AND STODDARD COUNTIES UNTIL 315 AM CDT...

At 227 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cascade to Bernie to near Gideon. Movement
was east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Sikeston, Dexter, Portageville, East Prairie, New Madrid, Chaffee,
Bernie, Bloomfield, Marble Hill, Advance, Oran, Lilbourn, Miner,
Benton, Clarkton, Gideon, Morehouse, Puxico, Bertrand and Parma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
western Kentucky...and southeastern Missouri.

LAT...LON 3640 8959 3640 8967 3643 8972 3639 8975
      3639 8997 3663 8996 3663 9004 3726 9042
      3732 9037 3732 9014 3759 9014 3759 8983
      3685 8940 3651 8932 3650 8942 3646 8946
      3650 8949 3650 8953 3638 8951 3634 8953
TIME...MOT...LOC 0727Z 248DEG 40KT 3723 9029 3667 8995 3641 8989

DRS
Local storm report, Apr 30, 2:34 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
234 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HEAVY RAIN       7 NW POPLAR BLUFF       36.84N 90.50W
04/30/2017  M4.72 INCH       BUTLER             MO   TRAINED SPOTTER

            RAINFALL TOTAL IN LAST 6 HOURS. 1.95 INCHES SINCE
            MIDNIGHT.

&&

SP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:02 PM CDTSpecial Weather StatementPAHFulton43 min
Apr 30, 3:17 AM CDTSpecial Weather StatementPAHCarlisle, Graves, Hickman, Livingston, Lyon, McCracken and 1 more43 min
Apr 30, 3:34 AM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, Livingston, McCracken22 min
Apr 30, 4:10 AM CDTSpecial Weather StatementPAHCaldwell, Calloway, Lyon, Trigg50 min
Apr 30, 9:04 AM CDTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken4 hr
Apr 30, 10:41 AM CDTFlash Flood WarningPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken8 hr
Apr 30, 11:52 AM CDTFlash Flood WarningPAHCrittenden, Henderson, Livingston, Union3 hr
Apr 30, 12:05 PM CDTAreal Flood AdvisoryPAHCaldwell, Daviess, Henderson, Hopkins, Lyon, McLean and 1 more4 hr
Apr 30, 1:00 PM CDTSpecial Weather StatementPAHFulton, Graves, Hickman30 min
Apr 30, 1:25 PM CDTSpecial Weather StatementPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken and 1 more35 min
Apr 30, 1:33 PM CDTRiver Flood WarningPAHLivingston, McCracken17 days
Apr 30, 3:03 PM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 2 more3 hr
Apr 30, 5:47 PM CDTAreal Flood WarningPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken12 hr
Apr 29, 7:04 PM CDTFlash Flood WarningPAHFranklin, Jackson, Johnson, Perry, Union, Williamson12 hr
Apr 29, 8:02 PM CDTFlash Flood WarningPAHAlexander12 hr
Apr 29, 8:31 PM CDTFlash Flood WarningPAHGallatin, Hamilton, Hardin, Pope, Saline, White4 hr
Apr 29, 9:50 PM CDTFlash Flood WarningPAHAlexander, Johnson, Pulaski, Union3 hr
Apr 30, 12:59 AM CDTFlash Flood WarningPAHGallatin, Hamilton, Hardin, Pope, Saline, White6 hr
Apr 30, 3:21 AM CDTSevere Thunderstorm WarningPAHAlexander, Jackson, Pulaski, Union24 min
Apr 30, 6:52 AM CDTFlash Flood WarningPAHAlexander, Franklin, Hamilton, Jackson, Johnson, Perry and 3 more11 hr
Apr 30, 6:59 AM CDTFlash Flood WarningPAHJackson11 hr
Apr 30, 9:16 AM CDTFlash Flood WarningPAHEdwards, Hamilton, Jefferson, Perry, Wabash, Wayne and 1 more8 hr
Apr 30, 5:31 PM CDTAreal Flood WarningPAHJackson12 hr
Apr 30, 5:40 PM CDTAreal Flood WarningPAHEdwards, Franklin, Hamilton, Jackson, Jefferson, Perry and 5 more12 hr
Apr 29, 7:10 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley23 min
Apr 29, 7:32 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne28 min
Apr 30, 2:28 AM CDTSpecial Weather StatementPAHBollinger, New Madrid, Scott, Stoddard47 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.